# SDR 06FDEA2572

- Difficulty date: July 17, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11
- Aircraft serial: 48528
- Aircraft time: 46,815 hours, 10,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AFA8905525
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EA 1-2328-102981, INTERCOSTAL P/N: AFA8905-525 FOUND MISSING.  FABRICATED NEW INTERCOSTAL AND CLIP AS PER DRAWING AFA8905 AND INSTALLED AS PER SRM 51-31-01 VOLUME II.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
